Now Playing Tracks

Anonymous

Anonymous asked:

I'm prescribed to 70mg vyvanse but I split in half to take every day, what's the effect of it for someone who doesn't need to take it? Sometimes I'm lazy and take the whole pill but I'll just feel jittery and panicked most of the day.

If someone without adhd takes a medication for adhd they will most likely feel the effects of the drug. If it is their first time taking a drug like this or if its a higher than normal dosage it could negatively affect them in a sense of giving them anxiety, jitters, higher than normal heart rate, and can also make them have the same symptoms of a person with adhd because their brains are already working normal compared to a person with adhd and the drug could cause them to over focus on to many things. But this doesn’t mean it would cause them permanent damage.
If you are fine with the half a pill a day I would continue to take that instead of the whole thing. If it is causing you jitters and to feel panicked just means its to high of a dose for you right now and your body has to adjust to it over time. With all amphetamines your body will build a tolerance to them over time and a increase in dosage is likely or sometimes a change in medication. For you being prescribed the 70 mg and only taking half a day works in your favor for cost wise.

To Tumblr, Love Pixel Union